# SDR SWAA071861

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 67,107 hours, 55,998 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212A2410
- Condition: Crushed
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT FL 240, CABIN ALT HORN SOUNDED, ALT CLIMBED TO 15,000 FT AND MASKS DEPLOYED.  FOUND AFT PRESSURE BULKHEAD APU PNEUMATIC DUCT CRUSHED.  REMOVED AND REPLACED AFT PRESSURE BULKHEAD APU PNEUMATIC DUCT PER MM.
